# SDR DALA2019031201610

- Difficulty date: March 1, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 47,238 hours, 37,978 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR MISSING RT DEBRIS DEFLECTOR. DURING RAMP CHECK CREW REPORTED RT NOSE LDG GEAR DEBRIS DEFLECTOR DAMAGED. FWD TO CDL AND PLACARDED PER CDL 32-37-01. NO M PROCEDURES NOTED. REMOVED AND REPLACED RT AFT NOSE GEAR SPRAY DEFLECTOR PER AMM 32-37. CDL CLEARED PLACARD REMOVED. (LP# 5332816)
